Alert archive / Louisiana / Tornado Warnings in 2021
Tornado Warning 23, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at May 12, 2021, 2:08 AM CDT for 4 parishes in Louisiana. It was in force for 12 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2021, 2:08 AM CDT (07:08 UTC)
- Expired
- May 12, 2021, 2:20 AM CDT
- In force
- 12 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 2:09 AM CDT | TSTM WND GST 62 | 4 N Harvey, LA | THE AWOS AT THE SUPERDOME K7N0 MEASURED A THUNDERSTORM WIND GUST OF 54 KNOTS OR 62 MPH. |
| May 12, 2:09 AM CDT | TSTM WND GST 62 | New Orleans, LA | DOWNTOWN HELIPORT AWOS...7N0...MEASURED WIND GUST OF 54 KTS/62 MPH AT 0709Z. |
| May 12, 2:10 AM CDT | TSTM WND DMG | New Orleans, LA | LARGE TREE DOWNED ONTO VEHICLE NEAR THE INTERSECTION OF HICKORY STREET AND LOWERLINE STREET. |
| May 12, 2:10 AM CDT | TSTM WND DMG | New Orleans, LA | METAL ROOF REMOVED FROM STRUCTURE NEAR THE CORNER OF PINE STREET AND SPRUCE STREET. |
| May 12, 2:11 AM CDT | TSTM WND DMG | New Orleans, LA | OAK TREE BLOCKING CLAIBORNE AVENUE NEAR CALHOUN STREET AND TULANE UNIVERSITY. |
| May 12, 2:14 AM CDT | TSTM WND DMG | 1 W New Orleans, LA | POWER POLE DOWN ON CAR AND TREE BLOCKING ROAD NEAR THE INTERSECTION OF COHN STREET AND LOWERLINE STREET. |
| May 12, 2:16 AM CDT | TSTM WND DMG | 1 E New Orleans, LA | POWER POLE DOWN ON TRUCK IN THE 400 BLOCK OF BOUNY STREET. |
| May 12, 2:17 AM CDT | TSTM WND DMG | 1 E New Orleans, LA | POWER LINES DOWN ALONG WITH DEBRIS SCATTERED NEAR THE CORNER OF BEHRMAN AVENUE AND OPELOUSAS AVENUE IN THE FEDERAL CITY NEIGHBOORHOOD. |
| May 12, 2:17 AM CDT | TSTM WND DMG | 1 E New Orleans, LA | TREE DOWN ON VEHICLE AND HOME ON BOUNY STREET IN ALGIERS POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 618 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.7
The text
As transmitted.
313
WFUS54 KLIX 120708
TORLIX
LAC051-071-075-087-120745-
/O.NEW.KLIX.TO.W.0023.210512T0708Z-210512T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
208 AM CDT Wed May 12 2021
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northwestern St. Bernard Parish in southeastern Louisiana...
Orleans Parish in southeastern Louisiana...
North central Jefferson Parish in southeastern Louisiana...
Northwestern Plaquemines Parish in southeastern Louisiana...
* Until 245 AM CDT.
* At 208 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Gretna, or near Harvey, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Belle Chasse and Arabi around 220 AM CDT.
Chalmette and Meraux around 225 AM CDT.
East New Orleans, Violet and Poydras around 230 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 228 and 250.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3002 9018 3003 9003 3004 9003 3004 9000
3009 8993 3011 8985 3010 8981 3013 8977
3003 8975 3004 8982 2998 8985 2994 8984
2993 8981 2995 8973 2992 8975 2987 8971
2985 9014
TIME...MOT...LOC 0708Z 260DEG 24KT 2996 9008
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
842
WWUS54 KLIX 120720
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
220 AM CDT Wed May 12 2021
LAC051-071-075-087-120729-
/O.CAN.KLIX.TO.W.0023.000000T0000Z-210512T0745Z/
St. Bernard LA-Orleans LA-Jefferson LA-Plaquemines LA-
220 AM CDT Wed May 12 2021
...THE TORNADO WARNING FOR NORTHWESTERN ST. BERNARD...ORLEANS...NORTH
CENTRAL JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
gusty winds and heavy rain are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 3002 9018 3003 9003 3004 9003 3004 9000
3009 8993 3011 8985 3010 8981 3013 8977
3003 8975 3004 8982 2998 8985 2994 8984
2993 8981 2995 8973 2992 8975 2987 8971
2985 9014
TIME...MOT...LOC 0718Z 260DEG 24KT 2997 8999
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 11, 11:53 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 11, 11:53 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1153 PM CDT Tue May 11 2021
.AVIATION (06Z TAF package)...
Quite a mix of conditions at press time with about half of the
terminals VFR and the rest MVFR to IFR. Convection scattered
across the area with only KMCB being directly impacted at present.
Convective threat to continue through the nighttime hours at most
terminals with occasional IFR conditions. Prevailing conditions
will be MVFR for most of the forecast period, with at least some
threat of TSRA for most of the day as well. Will be carrying VCTS
and amend as necessary for direct impacts (IFR or lower
ceilings/visibilities). 35
&&
.PREV DISCUSSION... /issued 250 PM CDT Tue May 11 2021/
SHORT TERM...
Biggest forecast concern in the short term is the ongoing heavy
rain. Current rainfall totals have been widespread amounts of
4-5 inches and with swaths of 8-10 inches especially on the south
shore. Unfortunately, we already have high PW with our 12z
sounding showing 1.8 inches which looking at SPC's sounding
climatology is very moist for this time of year. Moist air
advection will continue and the environment continues to be
favorable for thunderstorm development with plenty of CAPE. A
stalled boundary has been draped right along the Louisiana coast.
Storms have been firing off on this boundary. We currently are in
a lull in terms of rainfall but expect more rounds later tonight
and tomorrow. Because of the potential for flash flooding, will
be keeping the current flash flood watch through tomorrow 18z.
Depending on how the evolution of the thunderstorm development
goes Wednesday morning, an extension into Thursday may be needed.
This wet period should begin to taper off on land Thursday as the
boundary pushes offshore.
LONG TERM (Friday and beyond)...
Once we get out of the short term, we get a break from all the
rain Friday and Saturday and offshore flow will help flush some of
the excess rain out. An upper level low will close off around
northern California and slowly trek southeastward and a shortwave.
Rain will return to the area starting Monday of next week.
Guidance mostly agrees on decent PoPs Monday through Wednesday but
the agreement diverges on exact timing and potential amounts so
left the NBM for now.
MARINE... Onshore flow of around 10 knots will remain through
tomorrow then will switch over to offshore. Showers and
thunderstorms will be possible with strong and erratic winds
possible in the strongest thunderstorms. Once the front clears the
nearshore coastal waters, winds will remain relatively light
until late Thursday into Friday then bump up to around 15 knots.
It will then begin to slack again and move back to southeasterly
flow.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 74 57 75 / 70 70 40 10
BTR 67 77 60 77 / 70 80 30 10
ASD 67 79 62 77 / 80 80 50 20
MSY 71 79 67 77 / 70 80 50 20
GPT 67 79 62 75 / 70 70 60 30
PQL 66 79 61 75 / 70 70 60 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday afternoon for LAZ034>037-039-
046>050-056>061-063>072-075>078.
GM...None.
MS...Flash Flood Watch through Wednesday afternoon for MSZ068>071-077-
080>082.
GM...None.
&&In the hours before
Special weather statement, May 11, 10:35 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1035 PM CDT Tue May 11 2021
LAZ046-049-050-056>058-120415-
Livingston-Iberville-Ascension-Assumption-St. John The Baptist-St.
James-
1035 PM CDT Tue May 11 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST. JOHN
THE BAPTIST...ASCENSION...CENTRAL ST. JAMES...SOUTHWESTERN
LIVINGSTON...SOUTHEASTERN IBERVILLE AND NORTHERN ASSUMPTION
PARISHES...
At 1035 PM CDT, strong thunderstorms were clustered over Pierre Part,
or 7 miles north of Belle River, moving northeast at 30 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Gonzales, Donaldsonville, Napoleonville, St. Gabriel, Gramercy,
Lutcher, White Castle, Sorrento, Port Vincent, Paincourtville,
Geismar, Convent, Prairieville, Carville, Belle Rose and Garyville.
This includes Interstate 10 in Louisiana between mile markers 171 and
197.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3035 9092 3034 9090 3037 9088 3010 9062
2984 9115 2986 9120 2990 9121 2997 9126
3000 9126 3000 9123 3004 9122 3003 9124
3006 9127 3006 9136 3007 9137
TIME...MOT...LOC 0335Z 236DEG 26KT 2999 9118
LNSpecial weather statement, May 12, 12:18 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1218 AM CDT Wed May 12 2021
LAZ056-057-059-065-066-120545-
Lower Terrebonne-Upper Terrebonne-Assumption-St. James-Upper
Lafourche-
1218 AM CDT Wed May 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ST. JAMES...
NORTHWESTERN TERREBONNE...NORTHWESTERN LAFOURCHE AND ASSUMPTION
PARISHES...
At 1217 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bayou Geneve to near Stephensville
to 14 miles south of Patterson. Movement was east at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Thibodaux, Napoleonville, Schriever, Supreme, Gray, Chackbay,
Labadieville, North Vacherie and South Vacherie.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2954 9127 2956 9123 2960 9119 2959 9116
2963 9108 2965 9111 2981 9110 2985 9118
2994 9118 3004 9071 2977 9071 2939 9101
2940 9122 2943 9121 2945 9126 2948 9128
TIME...MOT...LOC 0517Z 266DEG 25KT 2988 9109 2975 9109 2949 9130Special weather statement, May 12, 12:33 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1233 AM CDT Wed May 12 2021
LAZ057>060-120615-
St. Charles-St. John The Baptist-St. James-Upper Lafourche-
1233 AM CDT Wed May 12 2021
...A STRONG THUNDERSTORM WILL AFFECT ST. JOHN THE BAPTIST...
SOUTHEASTERN ST. JAMES...NORTHERN ST. CHARLES AND NORTHWESTERN
LAFOURCHE PARISHES...
At 1232 AM CDT, a strong thunderstorm was located near Edgard, or 7
miles south of Reserve, moving east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Norco, Paradis, Montz, Edgard,
Luling, Garyville, Boutte, Wallace, Ama, Destrehan, Taft, New Sarpy,
St. Rose, South Vacherie and Bayou Gauche.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 201 and 213, and
between mile markers 215 and 221.
Interstate 55 in Louisiana between mile markers 1 and 3.
Interstate 310 between mile markers 1 and 11.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2987 9068 3011 9067 3013 9043 3009 9041
3006 9038 3005 9028 2993 9028 2990 9027
2988 9024 2986 9024
TIME...MOT...LOC 0532Z 271DEG 21KT 2998 9059Special weather statement, May 12, 12:48 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1248 AM CDT Wed May 12 2021
LAZ056>060-065>067-120645-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower
Lafourche-Assumption-St. John The Baptist-St. James-Upper Lafourche-
1248 AM CDT Wed May 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ST. JOHN THE
BAPTIST...SOUTHWESTERN ST. JAMES...SOUTHWESTERN ST. CHARLES...CENTRAL
TERREBONNE...NORTHWESTERN LAFOURCHE AND EAST CENTRAL ASSUMPTION
PARISHES...
At 1248 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Labadieville to near Schriever to 18
miles south of Amelia. Movement was southeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Houma, Thibodaux, Cut Off, Larose, Galliano, Lockport, Mathews,
Schriever, Paradis, Gray, Des Allemands, Chauvin, Dulac, Raceland,
Chackbay, Bayou Gauche, Labadieville, Montegut, Bayou Cane and South
Vacherie.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2935 9047 2936 9047 2935 9049 2936 9052
2935 9052 2935 9065 2937 9120 2970 9095
2996 9096 2986 9034 2940 9032 2935 9046
2934 9046
TIME...MOT...LOC 0548Z 298DEG 25KT 2986 9090 2967 9088 2940 9109Special weather statement, May 12, 1:12 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
112 AM CDT Wed May 12 2021
LAZ058-060-061-120645-
St. Charles-St. John The Baptist-Upper Jefferson-
112 AM CDT Wed May 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. JOHN THE
BAPTIST...NORTHERN ST. CHARLES AND NORTHWESTERN JEFFERSON PARISHES...
At 111 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Laplace to Paradis. Movement was
east at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Avondale, Metairie, Hahnville, Laplace, Jefferson, Harahan, Westwego,
Montz, Luling, River Ridge, Boutte, Ama, Destrehan, St. Rose,
Killona, Norco, Paradis, Elmwood, Bridge City and Taft.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 207 and 230.
Interstate 55 in Louisiana between mile markers 1 and 4.
Interstate 310 between mile markers 1 and 11.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2985 9048 2987 9050 2987 9052 3014 9048
3015 9043 3012 9043 3009 9041 3006 9037
3005 9026 3002 9018 3002 9013 2983 9016
TIME...MOT...LOC 0611Z 259DEG 15KT 3013 9040 2988 9044Special weather statement, May 12, 1:41 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
141 AM CDT Wed May 12 2021
LAZ059>061-063>069-075>078-120730-
Lower Terrebonne-St. Charles-Eastern Orleans-Upper Terrebonne-Lower
Jefferson-Lower Plaquemines-Southeast St. Tammany-Western
Orleans-Upper St. Bernard-Northwest St. Tammany-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
141 AM CDT Wed May 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...ST. CHARLES...ORLEANS...SOUTHERN ST. TAMMANY...EAST CENTRAL
TERREBONNE...CENTRAL LAFOURCHE...JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 141 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Abita Springs to Montegut. Movement
was east at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
New Orleans, Houma, Slidell, Covington, Cut Off, Metairie, Hahnville,
Marrero, Chalmette, Galliano, Avondale, Larose, Harvey, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan and
Westwego.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 214 and 256, and
between mile markers 260 and 273.
Interstate 12 between mile markers 59 and 84.
Interstate 59 in Louisiana between mile markers 1 and 10.
Interstate 310 between mile markers 1 and 11.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2935 9083 3007 9040 3003 9003 3016 8987
3025 8986 3026 8998 3035 9006 3039 9019
3052 9012 3049 8972 3021 8959 3016 8966
3022 8985 3010 8984 3008 8968 3002 8972
3002 8984 2994 8984 2995 8974 2932 9016
TIME...MOT...LOC 0641Z 249DEG 34KT 3048 8997 2946 9058The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:49 PM CDT | River Flood Warning | LIX | Saint Tammany | 14 hr |
| May 11, 9:24 PM CDT | Special Weather Statement | LIX | Assumption | 51 min |
| May 11, 10:15 PM CDT | Special Weather Statement | LIX | Ascension | 30 min |
| May 11, 10:35 PM CDT | Special Weather Statement | LIX | Ascension, Assumption, Saint James | 40 min |
| May 11, 10:37 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Saint James | 30 min |
| May 11, 10:38 PM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville, Saint James | 3 hr |
| May 11, 11:05 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint James, Saint John the Baptist | 40 min |
| May 11, 11:41 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 64 min |
| May 12, 12:18 AM CDT | Special Weather Statement | LIX | Assumption | 27 min |
| May 12, 12:31 AM CDT | Areal Flood Advisory | LIX | Assumption, Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 2 hr |
| May 12, 12:33 AM CDT | Special Weather Statement | LIX | Saint Charles | 42 min |
| May 12, 12:48 AM CDT | Special Weather Statement | LIX | Lafourche | 57 min |
| May 12, 1:12 AM CDT | Special Weather Statement | LIX | Saint Charles | 33 min |
| May 12, 1:41 AM CDT | Special Weather Statement | LIX | Lafourche, Orleans, Saint Charles, Saint Tammany | 49 min |
| May 12, 1:46 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 12, 1:58 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 81 min |
| May 12, 1:58 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 32 min |
| May 12, 2:30 AM CDT | Special Marine Warning | LIX | 46 min | |
| May 12, 2:47 AM CDT | Special Marine Warning | LIX | 43 min | |
| May 12, 3:14 AM CDT | Special Marine Warning | LIX | 108 min | |
| May 12, 4:25 AM CDT | Special Marine Warning | LIX | 65 min |
Nearby
Tornado Warnings in Louisiana, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.